# SDR CALA2015021293146

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 54,976 hours, 22,360 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 DOOR FRAME 68, NR 7 DOOR STOP, LOWER INBD HOLE HAS CRACK INDICATION.  REAMED HOLE IAW SRM 52-41-12 FG 202, NDT INSPECTION IAW 51-10-01 & NO CRACK NOTED.  FABRICATED FREEZE PLUG & WASHER & INSTALLED IAW 53-41-12.
